The Rasch model as a loglinear model
Loading...
View/Download File
Persistent link to this item
Statistics
View StatisticsJournal Title
Journal ISSN
Volume Title
Title
The Rasch model as a loglinear model
Alternative title
Authors
Published Date
1981
Publisher
Type
Article
Abstract
The Rasch model is formulated as a loglinear
model. The goodness of fit and parameter estimates
of the Rasch model can be obtained using the iterative
proportional fitting algorithm for loglinear
models. It is shown in an example that the relation
between the estimates of the iterative proportional
fitting algorithm and the unconditional maximum
likelihood Rasch algorithm are almost perfectly linear.
The Rasch model can be extended with a design
for the items, which can be formulated as a
loglinear model.
Keywords
Description
Related to
Replaces
License
Series/Report Number
Funding information
Isbn identifier
Doi identifier
Previously Published Citation
Mellenbergh, Gideon J & Vijn, Pieter. (1981). The Rasch model as a loglinear model. Applied Psychological Measurement, 5, 369-376. doi:10.1177/014662168100500310
Other identifiers
doi:10.1177/014662168100500310
Suggested citation
Mellenbergh, Gideon J.; Vijn, Pieter. (1981). The Rasch model as a loglinear model. Retrieved from the University Digital Conservancy, https://hdl.handle.net/11299/100412.
Content distributed via the University Digital Conservancy may be subject to additional license and use restrictions applied by the depositor. By using these files, users agree to the Terms of Use. Materials in the UDC may contain content that is disturbing and/or harmful. For more information, please see our statement on harmful content in digital repositories.